# SDR ASOA2015012812093

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 24,876 hours, 23,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY AND WARDROBE EMERGENCY LIGHT INOPERATIVE.  R & R FUSE ON BATTERY CHARGER IAW CMM 33-21-70.  ACFT EMERGENCY LIGHTS OPS CHECKS GOOD IAW AMM 33-51-00.
